Alert archive / Ohio / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 172, NWS Cleveland, OH

June 14, 2004Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2004, 4:51 PM EDT for Richland County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2004, 4:51 PM EDT (20:51 UTC)
Expired
Jun 14, 2004, 5:45 PM EDT
In force
54 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Richland County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 10:40 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2004-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2004-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 142051
SVRCLE
OHC139-142145-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
451 PM EDT MON JUN 14 2004

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 545 PM EDT

* AT 451 PM EDT...NATION       S  C  C    C                      S    S  C  C

$$
IAZ017-151152-
MASON CITY-CERRO GORDO IA
43.16N  93.33W
352 PM CDT MON JUN 14 2004

DATE                         TUE 06/15/04            WED 06/16/04            THU
UTC 3HRLY     20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11
CDT 3HRLY     15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06

MIN/MAX                      57          82          62          74          55
TEMP             79 71 65 61 59 68 76 80 80 74 69 65 64 67 71 73 72 66 61 58 57
DEWPT            55 57 57 57 57 57 59 60 62 63 65 63 59 56 53 53 54 54 55 55 54
RH               44 61 75 87 93 68 56 51 54 69 87 93 84 68 53 49 53 65 81 90 90
WIND DIR         NW NW  W SW SE SE SE SE SE SE  S SW  W  W  N  N  N  N  N  N  N
WIND SPD         10  6  4  4  4  9 13 14 12 13 14 12 10 10 12 13 11 11 10 10  9
CLOUDS           SC FW FW FW SC SC SC SC SC BK BK BK SC SC SC SC SC SC SC SC SC
POP 12HR                      5          60          60          50          10
QPF 12HR                      0        0.33        0.45        0.39        0.02
SNOW 12HR                 00-00       00-00       00-00                        
RAIN SHWRS                    C  C  C  L  L  L  L  L  C  C  C  C               
TSTMS                         C  C  C  L  L  L  L  L  C  C  C  C               


DATE           06/17/04  FRI 06/18/04  SAT 06/19/04  SUN 06/20/04  MON 06/21/04
UTC 6HRLY     17 23 05   11 17 23 05   11 17 23 05   11 17 23 05   11 17 23
CDT 6HRLY     12 18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18

MAX/MIN          75      57    73      55    74      56    76      56    76
TEMP          70 73 63   59 69 71 61   57 69 72 62   57 71 74 63   58 71 73
DEWPT         57 57 55   54 55 57 56   55 54 57 55   54 54 54 53   52 53 53
PWIND DIR         N      NW    NW       N    NW      SW     W      NW     N
WIND CHAR        GN      GN    GN      GN    GN      BZ    GN      BZ    BZ
AVG CLOUDS    SC SC SC   SC SC SC SC   SC SC SC SC   SC SC SC BK   BK BK BK
POP 12HR          5      10    30      20    10      10    10      10    30
RAIN SHWRS                      C  S    S                              C  C
TSTMS                           C  S    S                              C  C

$$
IAZ049-151152-
MARSHALLTOWN-MARSHALL IA
42.11N  92.91W
352 PM CDT MON JUN 14 2004

DATE                         TUE 06/15/04            WED 06/16/04            THU
UTC 3HRLY     20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11
CDT 3HRLY     15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06

MIN/MAX                      58          87          64          76          56
TEMP             80 73 67 62 60 70 80 85 85 78 72 68 66 69 73 75 74 68 63 59 58
DEWPT            61 61 60 60 59 59 60 61 63 65 67 66 65 61 56 54 55 55 56 56 55
RH               52 66 78 93 96 68 51 45 48 64 84 93 97 76 55 48 51 63 78 90 90
WIND DIR         NW NW NW  N NE  E SE SE SE SE  S  S  S  W  N  N  N  N  N  N  N
WIND SPD          9  6  5  4  5  8 12 13 10 11 12 11  8  5  6  8  9 10 11 11 11
CLOUDS           SC FW FW FW FW SC SC SC SC SC BK BK BK BK SC SC SC SC SC SC SC
POP 12HR                     10          40          70          60          20
QPF 12HR                   0.01        0.05        0.91        0.77        0.07
SNOW 12HR                 00-00       00-00       00-00                        
RAIN SHWRS                    S  S  S  C  L  L  L  L  L  L  C  C  S  S  S  S   
TSTMS                         S  S  S  C  L  L  L  L  L  L  C  C  S  S  S  S   


DATE           06/17/04  FRI 06/18/04  SAT 06/19/04  SUN 06/20/04  MON 06/21/04
UTC 6HRLY     17 23 05   11 17 23 05   11 17 23 05   11 17 23 05   11 17 23
CDT 6HRLY     12 18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18

MAX/MIN          77      58    76      57    76      56    77      58    77
TEMP          72 75 64   60 72 74 63   59 71 74 63   58 72 75 64   60 73 75
DEWPT         58 58 56   56 56 58 56   57 57 59 57   56 57 57 57   56 57 57
PWIND DIR         N       N    NE       N    NW      SW    SW       W     N
WIND CHAR        GN      GN    LT      GN    GN      GN    GN      BZ    BZ
AVG CLOUDS    SC SC SC   SC SC SC SC   SC SC SC SC   SC SC SC SC   SC SC BK
POP 12HR          5      10    30      20    10      10    10      10    30
RAIN SHWRS                      C  S    S                              C  C
TSTMS                           C  S    S                              C  C

$$
IAZ086-151152-
OTTUMWA-WAPELLO IA
41.11N  92.45W
352 PM CDT MON JUN 14 2004

DATE                         TUE 06/15/04            WED 06/16/04            THU
UTC 3HRLY     20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11
CDT 3HRLY     15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06

MIN/MAX                      63          87          67          77          57
TEMP             82 75 70 67 65 73 81 85 85 79 74 70 69 71 75 76 75 69 64 61 59
DEWPT            66 65 63 63 62 62 62 63 65 65 66 67 69 67 64 62 61 59 58 56 55
RH               58 71 78 87 90 68 53 48 51 62 76 90100 87 69 62 62 70 81 84 87
WIND DIR          W  W  W NW NE  E SE SE SE SE SE  E NE NE  E NE  N  N  N  N  N
WIND SPD          8  8  6  5  3  5 10 13 14 13 10  8  5  5  6  6  6  8  9 11 13
CLOUDS           SC FW FW FW SC SC SC SC SC SC BK BK BK BK BK BK SC SC SC SC SC
POP 12HR                     20          30          70          70          40
QPF 12HR                   0.01        0.02        0.60        0.74        0.24
SNOW 12HR                 00-00       00-00       00-00                        
RAIN SHWRS        S  S  S  S  S  S  S  C  L  L  L  L  L  L  C  C  C  C  C  C   
TSTMS             S  S  S  S  S  S  S  C  L  L  L  L  L  L  C  C  C  C  C  C   


DATE           06/17/04  FRI 06/18/04  SAT 06/19/04  SUN 06/20/04  MON 06/21/04
UTC 6HRLY     17 23 05   11 17 23 05   11 17 23 05   11 17 23 05   11 17 23
CDT 6HRLY     12 18 00   06 12 18 00   06 12 18 00   06 12 18 00   06 12 18

MAX/MIN          79      59    78      58    78      58    79      57    81
TEMP          74 77 66   61 73 76 65   60 73 76 65   60 74 76 64   59 75 78
DEWPT         59 61 59   56 58 58 58   58 58 60 58   57 58 57 57   56 57 58
PWIND DIR         N       N     E      NE    NW      SW    SW       W     N
WIND CHAR        GN      GN    GN      GN    GN      LT    GN      BZ    BZ
AVG CLOUDS    SC SC SC   SC FW SC SC   SC SC SC SC   SC SC SC SC   SC SC SC
POP 12HR         10      10    30      30    10      10    10      10    30
RAIN SHWRS                      C  C    C                              C  C
TSTMS                           C  C    C                              C  C

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:11 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 14, 3:11 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT MON JUN 14 2004

.DISCUSSION...
BOW ECHO IS RACING RAPIDLY EAST ACROSS THE AREA THIS AFTERNOON.
LINE IS INTENSIFYING AND INCREASING IN AREAL COVERAGE WITH TIME.
UNSTABLE ATMOSPHERE AHEAD OF THE BOW ECHO WILL SUSTAIN ACTIVITY AS
IT MOVES EAST ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS WITH POTENTIAL FOR
LARGE HAIL.  RAINFALL AMOUNTS APPEAR TO BE AROUND ONE INCH WITH THE
LINE WHICH HELPS WITH FLOODING POTENTIAL ACROSS THE AREA.

AFTER LINE MOVES THROUGH THE AREA THIS EVENING...WILL KEEP MENTION
OF A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE EXTREME
WESTERN PORTIONS OF THE AREA AND CHANCE POPS IN THE EAST.  WEAK
SHORTWAVE MOVES EAST OF THE AREA WITH THE BOW ECHO FOLLOWED BY
ANOTHER SHORTWAVE TROUGH MOVING EAST ACROSS THE AREA OVERNIGHT
TONIGHT. NVA BEGINS TO BUILD INTO THE AREA AFTER MIDNIGHT TO BEGIN
SETTING UP A PATTERN OF DRY WEATHER FOR TUESDAY THROUGH AT LEAST
WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD ACROSS THE AREA TUESDAY
AND SHIFT EAST BY TUESDAY NIGHT.  AIR MASS WILL REMAIN QUITE WARM ON
TUESDAY WITH LOWS TONIGHT AND TUESDAY NIGHT IN THE 60S AND HIGHS ON
TUESDAY IN THE MIDDLE LOWER TO MIDDLE 80S.

ANOTHER TROUGH WILL APPROACH THE FORECAST AREA WEDNESDAY AND WILL
BRING A SHOT OF SHOWERS AND THUNDERSTORMS TO THE AREA ONCE AGAIN.
UPPER LEVEL VORT MAX WILL LIFT NORTH INTO THE FORECAST AREA
WEDNESDAY NIGHT BRINGING THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA. WARM FRONT WILL LIFT NORTH ACROSS THE
FORECAST AREA WEDNESDAY AFTERNOON WHERE IT WILL BECOME NEARLY
STATIONARY OVER LAKE ERIE WHILE A WEAK WAVE OF LOW PRESSURE MOVES
NORTHEAST ALONG THE BOUNDARY THURSDAY.

AFTER WAVE MOVES EAST OF THE AREA...THE WHOLE PACKAGE SHIFTS SOUTH
OF THE FORECAST AREA THURSDAY NIGHT SETTING UP FOR A DRY DAY ON
FRIDAY.  WILL ALSO KEEP SATURDAY DRY FOR NOW AS NEXT STORM SYSTEM
TRACKS TOWARD THE FORECAST AREA.  PRECIPITATION MAY HOLD OFF UNTIL
SATURDAY EVENING.  SYSTEM WILL MOVE FAIRLY FAST THROUGH THE AREA BUT
WILL CARRY A CHANCE INTO SUNDAY FOR MORE SHOWERS AND THUNDERSTORMS.

CONSENSUS IS THAT UPPER LEVEL SYSTEM WILL STAY FAR ENOUGH NORTH IN
CANADA THAT WE CAN LEAVE MONDAY DRY FOR NOW.

EXPECTING A BIT OF A COOL DOWN AS BROAD UPPER LEVEL TROUGH SETS UP
NORTH OF THE FORECAST AREA BUT ZONAL FLOW WILL DOMINATE THE FORECAST
AREA PUMPING COOL AIR MASS INTO THE AREA.  HIGHS WILL BE IN THE
LOWER 70S WITH A WARMING TREND INTO THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH IN EFFECT FOR LUCAS...WOOD...HANCOCK...OTTAWA...
SANDUSKY...SENECA...WYANDOT...ERIE...HURON...ASHLAND...MARION...
MORROW...CRAWFORD...LORAIN...CUYAHOGA...MEDINA...ASHLAND...
RICHLAND...KNOX...HOLMES...WAYNE...STARK...AND SUMMIT UNTIL 1 AM
TUESDAY.
SEVERE THUNDERSTORM WATCH FOR ALL OF NORTHERN OHIO UNTIL 6 PM.
PA...NONE.

&&

LOMBARDY
Hazardous weather outlook, Jun 14, 7:18 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
718 AM EDT MON JUN 14 2004

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141417-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
718 AM EDT MON JUN 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A
PORTION OF NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY

THERE IS A CHANCE OF SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT.
MOIST AND UNSTABLE AIR IS ACROSS NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA.  THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS.  SOME OF
THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREAT.  ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...

THERE IS A CHANCE OF SEVERE THUNDERSTORMS LATE WEDNESDAY AND
WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 14, 1:13 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
113 PM EDT MON JUN 14 2004

OHZ003-006>008-017-018-027-028-141906-
CRAWFORD OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-
WOOD OH-WYANDOT OH-
113 PM EDT MON JUN 14 2004

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM...
...FLOOD WATCH IS IN EFFECT UNTIL 1 AM...

A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE THROUGH
NORTHERN INDIANA AT 50 MILES AN HOUR.  WITH THIS CURRENT MOVEMENT
THIS LINE OF STORMS WILL ENTER NORTHWEST OHIO AROUND 2 PM AND INTO
THE TOLEDO...BOWLING GREEN AND FINDALY METRO AREAS BY 3 PM.

THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND
HEAVY RAIN.  A FLOOD WATCH ALSO REMAINS IN EFFECT FOR MUCH OF THE
AREA.  RAINFALL AMOUNTS OF LESS THAN AN INCH AN HOUR COULD BEGIN TO
PRODUCE FLOODING.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Local storm report, Jun 14, 4:09 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 S BOWLING GREEN       41.38N 83.65W
06/14/2004                   WOOD               OH   AMATEUR RADIO

            LARGE TREES DOWN SOUTH OF CITY. ONE LARGE TREE FELL
            THROUGH A TRAILER HOME.

0330 PM     TSTM WND DMG     SYLVANIA                41.71N 83.71W
06/14/2004                   LUCAS              OH   AMATEUR RADIO

            NUMEROUS LARGE TREES DOWN AND POWER OUTAGES COUNTY WIDE.

&&

GTG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:01 PM EDTSevere Thunderstorm WarningCLEWyandot59 min
Jun 13, 8:05 PM EDTSevere Thunderstorm WarningCLERichland55 min
Jun 13, 8:17 PM EDTSevere Thunderstorm WarningCLEHuron58 min
Jun 13, 8:19 PM EDTTornado WarningCLERichland41 min
Jun 13, 8:21 PM EDTSpecial Marine WarningCLE114 min
Jun 13, 8:21 PM EDTSpecial Marine WarningCLE114 min
Jun 13, 8:39 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain66 min
Jun 13, 8:41 PM EDTSevere Thunderstorm WarningCLEErie34 min
Jun 13, 8:54 PM EDTTornado WarningCLEAshland51 min
Jun 13, 9:03 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina57 min
Jun 13, 9:12 PM EDTSevere Thunderstorm WarningCLERichland63 min
Jun 13, 9:16 PM EDTFlash Flood WarningCLEAshland, Crawford, Richland4 hr
Jun 13, 9:27 PM EDTSevere Thunderstorm WarningCLEWayne63 min
Jun 13, 9:59 PM EDTSevere Thunderstorm WarningCLEMorrow61 min
Jun 13, 10:40 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne65 min
Jun 13, 11:06 PM EDTSevere Thunderstorm WarningCLEKnox54 min
Jun 14, 2:50 PM EDTSpecial Marine WarningCLE115 min
Jun 14, 2:50 PM EDTSpecial Marine WarningCLE115 min
Jun 14, 2:50 PM EDTSpecial Marine WarningCLE115 min
Jun 14, 3:01 PM EDTSevere Thunderstorm WarningCLELucas, Wood74 min
Jun 14, 3:24 PM EDTSevere Thunderstorm WarningCLEHancock66 min
Jun 14, 3:42 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky63 min
Jun 14, 3:48 PM EDTSevere Thunderstorm WarningCLESeneca57 min
Jun 14, 4:00 PM EDTSevere Thunderstorm WarningCLEWyandot60 min
Jun 14, 4:23 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Marion67 min
Jun 14, 4:38 PM EDTSpecial Marine WarningCLE2 hr
Jun 14, 4:38 PM EDTSpecial Marine WarningCLE2 hr
Jun 14, 4:57 PM EDTSevere Thunderstorm WarningCLELorain63 min
Jun 14, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland61 min
Jun 14, 5:11 PM EDTSevere Thunderstorm WarningCLEMorrow64 min
Jun 14, 5:16 PM EDTSevere Thunderstorm WarningCLEMedina59 min
Jun 14, 5:20 PM EDTSevere Thunderstorm WarningCLECuyahoga55 min
Jun 14, 5:33 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Jun 14, 5:40 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake65 min
Jun 14, 5:42 PM EDTSevere Thunderstorm WarningCLESummit63 min
Jun 14, 5:47 PM EDTSevere Thunderstorm WarningCLEKnox58 min
Jun 14, 5:50 PM EDTSevere Thunderstorm WarningCLEPortage55 min
Jun 14, 5:59 PM EDTSevere Thunderstorm WarningCLEAshtabula61 min
Jun 14, 6:04 PM EDTSpecial Marine WarningCLE86 min
Jun 14, 6:04 PM EDTSevere Thunderstorm WarningCLEHolmes56 min
Jun 14, 6:16 PM EDTSevere Thunderstorm WarningCLETrumbull59 min
Jun 14, 6:23 PM EDTSevere Thunderstorm WarningCLEStark67 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningCLEMahoning50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.